# SDR QXEA2021102500492

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 32,091 hours, 34,508 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IMMEDIATELY AFTER SETTING TAKEOFF POWER ON RUNWAY "PARKING BRAKE" CAUTION LIGHT ILLUMINATED AND T/O WARNING HORN SOUNDED. LIGHT AND HORN EXTINGUISHED AS SOON AS POWER WAS REDUCED FOR T/O ABORT. ABORTED TAKE OFF. REMOVED FROM SERVICE. REMOVED CENTER CONSOLE ACCESS PANEL ON L/H SIDE TO PERFORM GVI OF PARK BRAKE QUADRANT. FOUND DEBRIS AND DUST ON MICROSWITCHES. REMOVED DEBRIS AND CLEANED MICROSWITCHES AND QUADRANT. REINSTALLED CENTER CONSOLE L/H SIDE ACCESS PANEL. PERFORMED FUNCTIONAL TEST OF TAKE-OFF WARNING SYSTEM MULTIPLE TIMES. REF: Q400 AMM TASK 31-52-00-720-801. FUNCTIONAL TEST CHECKED GOOD, MULTIPLE TIMES. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
